Statistical approximation by double sequences of positive linear operators on modular spaces

[ X ]

Date

2015

Journal Title

Journal ISSN

Volume Title

Publisher

Springer

Access Rights

info:eu-repo/semantics/closedAccess

Abstract

In this paper, using the concept of statistical convergence, which is stronger than the Pringsheim convergence, we study the problem of approximation to a function by means of double sequences of positive linear operators defined on a modular space. Also, a non-trivial application is presented.

Description

Keywords

Positive linear operators, Double sequences, Modular space, Regular matrix, Statistical convergence, Korovkin theorem

Journal or Series

Positivity

WoS Q Value

Q2

Scopus Q Value

Q2

Volume

19

Issue

1

Citation